# SDR MK1Y20210221014

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER PANEL, STAB STA 127.465 – AUX SPAR STA 157.277, 185T1001.  THE INNER 7075-T6 ALUMINUM SKIN FOUND DISBONDED AND SEPARATED FROM THE ALUMINUM HONEYCOMB CORY PANEL 185T1001. IDENTIFICATION PER SRM 55-10-01 FIG. 1 (DETAIL I)
